# SDR DALA2018021901049

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0431063) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BS 308 LBL 11 AT PASSENGER CABIN.   MAINTENANCE REPLACED THE FLOOR SUPPORT BETWEEN BS 294.5 TO 312, BL 0, IAW SRM 51-40-02.
